# SDR ASAA2023062943827

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 60,811 hours, 17,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 072C756
- Condition: Faulty
- Location: E/E Shelf E3-3
- Part time: 98,001 hours, 43,160 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATION ON RECALL- MASTER CAUTION RESET. RELEASED PER MEL #21-32B RIGHT PACK PRIMARY TEMPERATURE CONTROL INOP. GROUNDED - YES. REFERENCE ABOVE. DEFERRAL WRITTEN IN DEFECT DESCRIPTION BLOCK. FOUND CONT CAB ZONE TEMP AND FWD CAB ZONE TEMP ALSO ILLUMINATED ON RECALL. ON PZTC #2 FOUND CONTROLLER FAULTING ITSELF. REMOVED AND REPLACED RH PZTC REF B737-800 AMM 21-61-20. OPS TEST PASS. OPERATED RH PACK FOR APPROX 10 MINUTES. NO FAULTS NOTED.
